# SDR SWAA2024090332390

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 36,891 hours, 17,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LENS AT MID CABIN CEILING IS MISSING.<[01] INSTALLED EMERGENCY EXIT SIGN LENS AT MID CABIN. IAW AMM 33-51-01.
